Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Have irregular period. No pain. Had Tubal ligation 5 years ago. miscarriage?

I had a tubal ligation 5 years ago after the birth of my son. In January I had a normal period 26 day cycle February I didn t get a period which was due on the 15th, now today I m having light red/pinkish bleeding it s not constant. The bleeding started last night not filling a pain what might it be? can I ve been pregnant&miscarrying?
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Mar 2013
thank you for your query.
Pregnancy after tubal ligation is rare, but not uncommon.
What is more worrying is that, in case you conceive after tubal ligation, chances of an ectopic pregnancy are high, that is pregnancy outside the uterus.
Your cause of erratic bleeding could be a pregnancy, or an ectopic pregnancy.
Rarer causes are age related hormonal changes, stress, anxiety, weight fluctuations, emotional trauma, thyroid disorders, polycystic ovaries etc.
you need to get yourself checked by a gynecologist at the earliest.
Take care.
Answered: Tue, 5 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor